Name: AccuHist Drops
- AccuHist Drops 1 mg
- AccuHist Drops side effects
- AccuHist Drops drug
- AccuHist Drops side effects of accuhist drops
- AccuHist Drops tablet
- AccuHist Drops effects of accuhist drops
Active Ingredients (per 1 mL)
Chlorpheniramine maleate 1 mg
Phenylephrine hydrochloride 2.5 mg
- runny nose
- reduces sneezing
- itching of the nose or throat
- itchy, watery eyes due to hay fever or other upper respiratory allergies
- nasal congestion due to the common cold
- Temporarily restores free breathing through the nose.
What are some side effects that I need to call my doctor about right away?
WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug. Tell your doctor or get medical help right away if you have any of the following signs or symptoms that may be related to a very bad side effect:
- Signs of an allergic reaction, like rash; hives; itching; red, swollen, blistered, or peeling skin with or without fever; wheezing; tightness in the chest or throat; trouble breathing or talking; unusual hoarseness; or swelling of the mouth, face, lips, tongue, or throat.
For Healthcare Professionals
Applies to chlorpheniramine / phenylephrine: oral capsule extended release, oral drops, oral elixir, oral liquid, oral suspension, oral suspension extended release, oral syrup, oral tablet, oral tablet chewable, oral tablet extended release
General side effects including drowsiness, lassitude, giddiness, and increased irritability or excitement have been reported.[Ref]
Gastrointestinal side effects including nausea and dryness of mouth have been reported.[Ref]
Cardiovascular side effects including palpitations and flushing have been reported.[Ref]
Some side effects of AccuHist Drops may not be reported. Always consult your doctor or healthcare specialist for medical advice. You may also report side effects to the FDA.